American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] David A. Towers. On minimal non-elementary Lie algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ali Reza Salemkar, Behrouz Edalatzadeh and Hamid Mohammadzadeh. Inequalities for the second cohomology of finite dimensional Lie algebras. Proc. Amer. Math. Soc. 142 (2014) 121-127.
Abstract, references, and article information   
View Article: PDF

[3] Naihuan Jing, Lili Zhang and Ming Liu. Wedge modules for two-parameter quantum groups. Contemporary Mathematics 602 (2013) 115-121.
Book volume table of contents   
View Article: PDF

[4] David A. Towers. Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 1893-1901.
Abstract, references, and article information   
View Article: PDF

[5] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information   
View Article: PDF

[6] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information   
View Article: PDF

[7] Giovanni Bazzoni and Vicente Muñoz. Classification of minimal algebras over any field up to dimension $6$. Trans. Amer. Math. Soc. 364 (2012) 1007-1028. MR 2846361.
Abstract, references, and article information   
View Article: PDF

[8] Kristen Stagg and Ernest Stitzinger. Minimal non-elementary Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 2435-2437. MR 2784809.
Abstract, references, and article information   
View Article: PDF

[9] Li Luo. Abelian ideals and cohomology of symplectic type. Proc. Amer. Math. Soc. 137 (2009) 479-485. MR 2448567.
Abstract, references, and article information   
View Article: PDF

[10] A. Jaikin-Zapirain. Centralizer sizes and nilpotency class in Lie algebras and finite $p$-groups. Proc. Amer. Math. Soc. 133 (2005) 2817-2820. MR 2159757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Karel Dekimpe and Kyung Bai Lee. Expanding maps on infra-nilmanifolds of homogeneous type. Trans. Amer. Math. Soc. 355 (2003) 1067-1077. MR 1938746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] George E. Andrews, Christian Krattenthaler, Luigi Orsina and Paolo Papi. $ad$-nilpotent $\mathfrak b$-ideals in $sl(n)$ having a fixed class of nilpotence: combinatorics and enumeration. Trans. Amer. Math. Soc. 354 (2002) 3835-3853. MR 1926854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karel Dekimpe and Veerle Ongenae. On the number of abelian left symmetric algebras. Proc. Amer. Math. Soc. 128 (2000) 3191-3200. MR 1695151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paulo Tirao. A refinement of the toral rank conjecture for 2-step nilpotent Lie algebras. Proc. Amer. Math. Soc. 128 (2000) 2875-2878. MR 1664387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alexander Sergeev. Irreducible representations of solvable Lie superalgebras. Represent. Theory 3 (1999) 435-443. MR 1722111.
Abstract, references, and article information   
View Article: PDF

[16] Anetta Bajer and Jon F. Carlson. An embedding theorem for Lie algebras. Proc. Amer. Math. Soc. 127 (1999) 3445-3449. MR 1605919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gregory T. Lee. Group rings whose symmetric elements are Lie nilpotent. Proc. Amer. Math. Soc. 127 (1999) 3153-3159. MR 1641124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. F. Newman and Michael Vaughan-Lee. Some Lie rings associated with Burnside groups. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 1-3. MR 1600472.
Abstract, references, and article information   
View Article: PDF

[19] A. Caranti, S. Mattarei and M. F. Newman. Graded Lie Algebras of Maximal Class. Trans. Amer. Math. Soc. 349 (1997) 4021-4051. MR 1443190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] V. M. Petrogradsky. On Lie algebras with nonintegral $q$-dimensions . Proc. Amer. Math. Soc. 125 (1997) 649-656. MR 1363180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Grant F. Armstrong, Grant Cairns and Barry Jessup. Explicit Betti numbers for a family of nilpotent Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 381-385. MR 1353371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Vaughan-Lee. The nilpotency class of finite groups of exponent $p$ . Trans. Amer. Math. Soc. 346 (1994) 617-640. MR 1264152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Craig Seeley. $7$-dimensional nilpotent Lie algebras . Trans. Amer. Math. Soc. 335 (1993) 479-496. MR 1068933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Olivier Mathieu. Bicontinuity of the Dixmier map . J. Amer. Math. Soc. 4 (1991) 837-863. MR 1115787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shigeru Kobayashi and Manabu Sanami. Growth of two-step solvable Lie algebras . Proc. Amer. Math. Soc. 109 (1990) 859-863. MR 1015681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Humberto Prado. Spectral properties for operators in a Lie algebra . Proc. Amer. Math. Soc. 106 (1989) 527-530. MR 947316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Henry Hermes. Distributions and the Lie algebras their bases can generate . Proc. Amer. Math. Soc. 106 (1989) 555-565. MR 969317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stephen S.-T. Yau. Classification of Jacobian ideals invariant by ${\rm sl}(2,{\bf C})$ actions. Memoirs of the AMS 72 (1988) MR 932689.
Book volume table of contents   

[29] Richard E. Block. On nilpotency in the Ado-Harish-Chandra theorem on Lie algebra representations . Proc. Amer. Math. Soc. 98 (1986) 406-410. MR 857931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lawrence Corwin and Frederick P. Greenleaf. Rationally varying polarizing subalgebras in nilpotent Lie algebras . Proc. Amer. Math. Soc. 81 (1981) 27-32. MR 589131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2